×

Found 59 Documents (Results 1–59)

On the best polynomial approximations of entire transcendental functions of many complex variables in some Banach spaces. (English. Russian original) Zbl 1353.32014

Ukr. Math. J. 66, No. 12, 1793-1811 (2015); translation from Ukr. Mat. Zh. 66, No. 12, 1598-1614 (2014).
MSC:  32E30 32A15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field